# SDR AALA202310069349

- Difficulty date: September 28, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 10,999 hours, 3,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR TOP LOCKING MECHANISM REQUIRES ADJUSTMENT. MAINTENANCE REPLACED L3 LOWERING SHAFT PLATE ASSEMBLY AND VERIFIED PROPER ALIGNMENT WITH RIGGING PIN PER AMM 52-13-21-400-001-A.
